Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 131, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 27, 2024, 4:25 AM EDT for Catoosa County, Walker County, Whitfield County, Georgia. It was in force for 35 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2024, 4:25 AM EDT (08:25 UTC)
- Expired
- May 27, 2024, 5:00 AM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Catoosa County, GA, Walker County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 103 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 4:27 AM EDT | TSTM WND DMG | 2 Ene Boynton, GA | Tree across power lines at Akins Rd and Maple Way. |
| May 27, 4:28 AM EDT | TSTM WND DMG | 2 E Boynton, GA | Tree in the roadway on the 100 block of Holcomb Rd. |
| May 27, 4:28 AM EDT | TSTM WND DMG | Indian Springs, GA | Tree in the roadway on Mohawk Trail. |
| May 27, 4:45 AM EDT | TSTM WND DMG | 3 Ese Wood Station, GA | A tree was downed on Houston Valley Rd at Vaughn Drive. |
| May 27, 4:46 AM EDT | TSTM WND DMG | 4 Wnw Mill Creek, GA | A tree was downed on LaFayette Rd at Logan Rd. |
| May 27, 4:47 AM EDT | TSTM WND DMG | 4 Ese Varnell, GA | Tree in the roadway at Good Hope Rd NE and Hope Way. |
| May 27, 4:48 AM EDT | TSTM WND DMG | 1 W Rocky Face, GA | A tree was downed on Fields Rd at Houston Valley Rd. |
| May 27, 4:50 AM EDT | TSTM WND DMG | 3 Ene Cohutta, GA | A tree was downed on Seaton Loop at Baldwin Road. |
| May 27, 4:50 AM EDT | TSTM WND DMG | 3 Ene Rocky Face, GA | A tree was downed on Ingle Dr at Chadwick Dr NW. |
| May 27, 4:50 AM EDT | TSTM WND DMG | 3 N Villanow, GA | A tree was downed on Friendship Drive at Lafayette Rd. |
| May 27, 4:50 AM EDT | TSTM WND DMG | 3 Nw Mill Creek, GA | A tree was downed on Dunnagan Rd at LaFayette Rd. |
| May 27, 4:50 AM EDT | TSTM WND DMG | 3 S Dalton, GA | A tree was downed on S Dixie Hwy at Spring Hill Rd. |
| May 27, 4:52 AM EDT | TSTM WND DMG | 4 Se Dalton, GA | A tree was downed on Waterloo Dr SE at Matlock Dr. |
| May 27, 4:55 AM EDT | TSTM WND DMG | 3 Sse Dalton, GA | Power lines down on the 700 block of Cavender Rd SE. |
| May 27, 4:57 AM EDT | TSTM WND DMG | 3 Ese Dalton, GA | Tree in the roadway at Tibbs Bridge Rd and Airport Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:10 AM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 871 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1488 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.4
The text
As transmitted.
522
WUUS52 KFFC 270825
SVRFFC
GAC047-295-313-270900-
/O.NEW.KFFC.SV.W.0131.240527T0825Z-240527T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
425 AM EDT Mon May 27 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Catoosa County in northwestern Georgia...
Whitfield County in northwestern Georgia...
Central Walker County in northwestern Georgia...
* Until 500 AM EDT.
* At 425 AM EDT, a severe thunderstorm was located over Boynton, or
near Ringgold, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dalton, Ringgold, Fort Oglethorpe, Rossville, Chickamauga, Varnell,
Tunnel Hill, Cohutta, La Fayette, Chattanooga Valley, Blue Spring,
Fairview, Beaverdale, Rock Spring, Noble, Lakeview, Wood Station,
Indian Springs, Rocky Face, and Graysville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 900 AM EDT for northwestern
Georgia.
&&
LAT...LON 3499 8484 3488 8484 3482 8485 3481 8486
3479 8486 3479 8487 3478 8488 3477 8487
3471 8488 3472 8535 3498 8532 3499 8525
TIME...MOT...LOC 0825Z 269DEG 34KT 3490 8517
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
585
WWUS52 KFFC 270857
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
457 AM EDT Mon May 27 2024
GAC047-295-313-270906-
/O.EXP.KFFC.SV.W.0131.000000T0000Z-240527T0900Z/
Catoosa GA-Whitfield GA-Walker GA-
457 AM EDT Mon May 27 2024
...THE SEVERE THUNDERSTORM WARNING FOR CATOOSA...WHITFIELD AND
CENTRAL WALKER COUNTIES WILL EXPIRE AT 500 AM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 900 AM EDT for northwestern
Georgia.
Remember, a Severe Thunderstorm Warning still remains in effect for
Whitfield County!
&&
LAT...LON 3499 8484 3488 8484 3482 8485 3481 8486
3479 8486 3479 8487 3478 8488 3477 8487
3471 8488 3472 8535 3498 8532 3499 8525
TIME...MOT...LOC 0856Z 270DEG 34KT 3490 8482
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:40 AM EDT, 45 minutes earlier.
Area forecast discussion, May 27, 3:40 AM EDT, 45 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 340 AM EDT Mon May 27 2024 ...Morning Area Forecast Discussion... .SHORT TERM... (Today through Tuesday) Issued at 328 AM EDT Mon May 27 2024 Strong line of storms continues to progress towards the CWA. Eastern portion of the line in north TN has become very outflow dominate, with outflow boundary rushing ahead of the storms per KOHX. This is good news for much of north GA, as this will undercut most of the severe potential from these storms, though strong gusty winds will remain possible. However, we have seen some development along the western portions of the line in western/central TN with some QLCS structures noted and new development in northern AL with some transient supercell structures. This may push into portions of far NW GA tonight, and as such, a tornado watch is in effect in the far NW counties. These areas remain in an Enhanced Risk (Level 3 of 5) through 8am. The expectation is that even if storms enter the area with severe potential, they should begin to wind down pretty quickly. Substantial EML is in place across much of GA around 700 mb, and while a combination of WAA and moisture pooling is keeping temperatures elevated, we have still cooled enough to create substantial capping. This will have impacts on updraft momentum and should lead to weakening of storms despite an otherwise favorable environment. However, still can't rule out seeing something produce a damaging wind gust as it moves further south into the metro as this all pushes through. Substantial uncertainty remains regarding convective evolution for this afternoon. Morning MCS that pushes into GA is expected to weaken, but effects of it will remain into the afternoon across the area. Cloud cover will likely limit surface heating which may limit instability parameters. We see this play out in the 00Z HRRR for instance, where northern GA and much of central GA only reach the lower 80s for highs, rather than previously forecast upper 80s and lower 90s. But, if cloud cover clears fast, or MCS does not progress as far south, instability will be substantial during the afternoon with MLCAPE values of 1500+ J/kg. There is also some diabatic heating of the upper levels that will have occurred with line, though this may be offset somewhat by advection of some better lapse rates as the upper level shortwave moves by the area. Given we remain on the edge of strong subtropical ridge with wave passing by, strong westerly flow aloft will be in place allowing for 0-6 km shear values of 30-40 kts during the early afternoon. Thinking that given the progression of the MCS, the best chances of a severe storm in the afternoon will be in central GA just ahead of the remnant outflow. Still could see some stronger and possible a severe storm form on the backside of the boundary in north GA and the metro if enough daytime heating can occur. Storms will also have the cold front pushing in to aid in initiation in north GA, though lack of convergence along the front may limit the effectiveness of this. Primary threats will be large hail and damaging winds, though can't rule out a tornado threat along the outflow boundary if a storm can ingest vorticity along it just right. A Slight Risk (level 2 of 5) is in effect through the afternoon and evening hours. "Cold" front moves through the area into the evening and surges through overnight. This will be less a break from the heat (it's almost June, welcome to Georgia) and more a break from the higher humidity values as drier air pushes in. Forecast highs are in the 80s and lower 90s for areas outside the mountains. Lusk && .LONG TERM... (Tuesday night through Sunday) Issued at 328 AM EDT Mon May 27 2024 The extended forecast starts off dry as high pressure slowly builds in from the northern plains and western great lake states. With this ridge and drier airmass will come slightly cooler temps for the middle to the end of the week. Temps Wed through Fri will see highs mainly in the lower to middle 80s. Moisture begins to creep back in for the weekend and could see precip chances move back in for Sat/Sun. 01 && .AVIATION... (06Z TAFS) Issued at 243 AM EDT Mon May 27 2024 VFR to start TAF period. Line of TSRA currently in TN and AL will push into the metro TAF sites later this morning, but expected to be weakening. Best thunder chances represented by TEMPO between 11Z and 15Z. Strong winds may precede thunderstorms at metro TAF sites, with gusts up to 25 kts. Cigs will drop as line pushes through, MVFR expected, though periods of IFR will be possible. Some clearing will happen through afternoon allowing for chance of more afternoon storms, though high uncertainty around these forming. Winds today will be SW, 7-12 kts with gusts up to 20 kts. Front will eventually approach and pass airport, turning winds NW later this evening. //ATL Confidence...06Z Update... Medium afternoon convection potential, high all others. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 85 64 88 62 / 50 20 0 0 Atlanta 86 66 88 65 / 50 20 0 0 Blairsville 79 58 79 54 / 80 10 0 0 Cartersville 86 62 86 59 / 60 10 0 0 Columbus 88 68 91 66 / 40 30 0 0 Gainesville 83 65 85 62 / 60 20 0 0 Macon 88 67 90 65 / 40 30 0 0 Rome 86 63 87 60 / 60 10 0 0 Peachtree City 86 64 88 63 / 50 20 0 0 Vidalia 91 71 91 67 / 40 40 10 0 && SHORT TERM...Lusk LONG TERM....01 AVIATION...Lusk
Hazardous weather outlook, May 27, 2:41 AM EDT, 1 hour 44 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 241 AM EDT Mon May 27 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280645- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 241 AM EDT Mon May 27 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... ...TORNADO WATCH 330 IN EFFECT UNTIL 9 AM EDT THIS MORNING FOR EXTREME NORTHWEST GEORGIA... A line of showers and thunderstorms, some being strong to severe, will approach far Northwest Georgia this morning. Damaging winds, large hail, and a few tornadoes will be the primary threats. Locally heavy rainfall and frequent lightning will also accompany the line of storms. This line is expected to move SE across the state today exiting the area late tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There may still be some isolated storms across east central GA Tuesday morning but they will move east of the area just after daybreak. A drier forecast is expected through the end of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 3:27 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 48 min |
| May 27, 4:03 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 27 min |
| May 27, 4:51 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 24 min |
| May 27, 5:05 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 25 min |
| May 27, 5:14 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Whitfield | 31 min |
| May 27, 5:22 AM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 23 min |
| May 27, 5:30 AM EDT | Special Weather Statement | FFC | Bartow, Floyd, Gordon, Pickens | 30 min |
| May 27, 5:41 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 34 min |
| May 27, 5:46 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Towns, Union, White | 29 min |
| May 27, 5:59 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Floyd, Forsyth, Gordon and 4 more | 31 min |
| May 27, 6:17 AM EDT | Special Weather Statement | FFC | White | 28 min |
| May 27, 6:28 AM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Haralson, Paulding, Polk | 32 min |
| May 27, 6:32 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more | 28 min |
| May 27, 6:57 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, DeKalb, Douglas, Fulton, Haralson and 2 more | 33 min |
| May 27, 6:59 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Forsyth, Gwinnett, Hall, Jackson and 1 more | 31 min |
| May 27, 7:18 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding, Polk | 42 min |
| May 27, 7:32 AM EDT | Special Weather Statement | FFC | Clayton, Douglas, Henry, Newton, Rockdale | 28 min |
| May 27, 7:33 AM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee, Oglethorpe, Walton | 27 min |
| May 27, 7:49 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton, Heard | 41 min |
| May 27, 8:00 AM EDT | Special Weather Statement | FFC | Clayton, Henry, Morgan, Newton, Rockdale | 30 min |
| May 27, 8:03 AM EDT | Special Weather Statement | FFC | Carroll, Haralson | 27 min |
| May 27, 8:20 AM EDT | Special Weather Statement | FFC | Greene, Morgan, Taliaferro, Wilkes | 25 min |
| May 27, 8:27 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, Coweta, DeKalb, Douglas, Fayette and 5 more | 48 min |
| May 27, 8:30 AM EDT | Tornado Warning | FFC | Coweta | 15 min |
| May 27, 8:35 AM EDT | Severe Thunderstorm Warning | FFC | Cobb, Coweta, Douglas, Fayette, Fulton, Paulding | 10 min |
| May 27, 9:09 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more | 36 min |
| May 27, 9:12 AM EDT | Special Weather Statement | FFC | Clayton, Fulton | 33 min |
| May 27, 9:32 AM EDT | Special Weather Statement | FFC | Clarke, Greene, Morgan, Oconee | 28 min |
| May 27, 9:40 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe, Taliaferro | 35 min |
| May 27, 10:08 AM EDT | Special Weather Statement | FFC | Wilkes | 22 min |
| May 27, 10:10 AM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Jones, Putnam, Taliaferro and 1 more | 35 min |
| May 27, 10:23 AM EDT | Special Weather Statement | FFC | Wilkes | 22 min |
| May 27, 10:25 AM EDT | Special Weather Statement | FFC | Troup | 35 min |
| May 27, 10:59 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 31 min |
| May 27, 11:30 AM EDT | Special Weather Statement | FFC | Troup | 30 min |
| May 27, 11:33 AM EDT | River Flood Warning | FFC | Dade | 4 hr |
| May 27, 11:42 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 33 min |
| May 27, 11:48 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 27 min |
| May 27, 12:04 PM EDT | Tornado Warning | FFC | Harris | 26 min |
| May 27, 12:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot | 31 min |
| May 27, 12:40 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Upson | 35 min |
| May 27, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Talbot, Taylor, Upson | 31 min |
| May 27, 1:36 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Monroe, Taylor | 24 min |
| May 27, 1:55 PM EDT | Special Weather Statement | FFC | Talbot, Taylor | 35 min |
| May 27, 2:01 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs, Wilkinson | 44 min |
| May 27, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Marion, Talbot, Taylor | 47 min |
| May 27, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Macon, Peach | 37 min |
| May 27, 3:11 PM EDT | Special Weather Statement | FFC | Chattahoochee | 64 min |
| May 27, 3:15 PM EDT | Special Weather Statement | FFC | Bleckley | 45 min |
| May 27, 3:23 PM EDT | Special Weather Statement | FFC | Schley, Sumter, Webster | 52 min |
| May 27, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 47 min |
| May 27, 3:40 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 50 min |
| May 27, 3:44 PM EDT | Special Weather Statement | FFC | Webster | 46 min |
| May 27, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Marion, Schley, Sumter, Webster | 49 min |
| May 27, 4:16 PM EDT | Special Weather Statement | FFC | Chattahoochee | 29 min |
| May 27, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter | 44 min |
| May 27, 4:47 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 43 min |
| May 27, 5:03 PM EDT | Special Weather Statement | FFC | Dooly | 42 min |
| May 27, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 42 min |
| May 27, 5:36 PM EDT | Special Weather Statement | FFC | Sumter | 39 min |
| May 27, 5:54 PM EDT | Special Weather Statement | FFC | Dooly | 51 min |
| May 27, 5:56 PM EDT | Special Weather Statement | FFC | Wilcox | 49 min |
| May 27, 6:01 PM EDT | Special Weather Statement | FFC | Butts, Fayette, Henry, Spalding | 44 min |
| May 27, 6:10 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 50 min |
| May 27, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Coweta, Fayette, Henry, Spalding | 40 min |
| May 27, 6:46 PM EDT | Special Weather Statement | FFC | Muscogee | 44 min |
| May 27, 6:58 PM EDT | Special Weather Statement | FFC | Lamar, Pike, Spalding | 32 min |
| May 27, 7:32 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 43 min |
| May 27, 7:35 PM EDT | Special Weather Statement | FFC | Stewart | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.